# SDR 99ZZZX514

- Difficulty date: September 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N392AL
- Make and model: Bell 214ST
- Aircraft serial: 28114
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 214015700115
- Condition: Cracked
- Location: Tail Rotor
- Part time: 1,065 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, FOUND OUTER SKIN CRACK ON BLADE.
